# SDR FDEA200910203614

- Difficulty date: October 20, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1520792
- Condition: Corroded
- Location: Bs 1080-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK RBL 24 CORROSION FROM STA 1180 TO 1280 (OUT OF LIMITS). REMOVED SEAT TRACK IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK P/N 1520-792  IAW SRM 53-60-52, 51-10-02. INSTALLED SEAT TRACK STA 1180-1280, RBL 24, IAW SRM  51-40-02. MAJOR REPAIR.
